English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

On the Solution of Large-Scale Algebraic Riccati Equations by Using Low-Dimensional Invariant Subspaces

MPS-Authors
/persons/resource/persons86253

Benner,  Peter
Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Benner, P., & Bujanović, Z. (2016). On the Solution of Large-Scale Algebraic Riccati Equations by Using Low-Dimensional Invariant Subspaces. Linear Algebra and Its Applications, 488, 430-459. doi:10.1016/j.laa.2015.09.027.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0029-067E-6
Abstract
There is no abstract available